# SDR DHL200080128C

- Difficulty date: June 11, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPARTMENT-LINING SUPPORT SHOWS CRACK 1/2 INCH - 1&1/2 INCH STA. 380 BETWEEN L-32 AND 34 LT. REMOVED SUPPORT IAW SRM 51-1-21 PAGE 1, WELDED AFFECTED AREA IAW D.P.S.10-225, REINSTALLED SUPPORT IAW SRM 51-1-21, PAGE 1. REF: N/R 1133.
